# SDR QXEA2019032600142

- Difficulty date: March 26, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 788 hours, 455 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280B
- Part serial: L8757
- Condition: Broken
- Location: Le Slat
- Part time: 788 hours, 455 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE TRANSITIONING TO FLAPS 1, SLAT FAIL, SHAKER ANTICIPATED, AT FAILED, AOA LIMIT FAIL CAUTION LIGHTS ALL ILLUMINATED. AFTER CHECKLIST WERE COMPLETED SLAT FAIL LIGHT STAYED ILLUMINATED. FLAP 0 LANDING PERFORMED. UNEVENTFUL. INTERROGATED CMC FOUND L WING OUTBOARD SLAT PANEL SKEW FAULT 27811013ACE. REF FIM 27-81-00-810-805A STEPS 1-6F(2), 6AK-AL. LOWERED SLATS/ FLAPS. PERFORMED GVI OF THE SLATS/ FLAPS, AND FOUND THE LT WING OB SLAT SKEW SENSOR BROKEN. R+R LT WING OUTBOARD 3/4 SLAT SKEW SENSOR IAW AMM 27-83-01-000-801A/400-801A. OPS TEST GOOD. RAN SLATS / FLAPS MULTIPLE TIMES, NO FURTHER DEFECTS. C/W FIM 22-31-00-810-906-A, 27-36-00-810-824-A, 27-36-00-810-858-A, 27-36-00-810-841-A, 27-36-00-810-875-A, 27-36-00-810-826-A, 27-36-00-810-860-A, 27-36-00-810-843-A, 27-36-00-810-877-A, 27-36-00-810-825-A, 27-36-00-810-859-A, 27-36-00-810-842-A, 27-36-00-810-876-A, AND 27-03-00-810-89L-A. NO RELATED OR ACTIVE FAULTS OR MESSAGES. NO FURTHER DEFCT NOTED AT THIS TIME. RETURNED TO SERVICE.
